Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

adl136

Member
  • Posts

    6
  • Joined

  • Last visited

Everything posted by adl136

  1. adl136

    One Week In

    I have felt that my appetite has decreased as well, I didn't realize this was a side effect, good luck with your treatment, I'm only a week into it and so far not to bad!
  2. adl136

    Day 11.

    Hi, I have experienced the itching of the scalp! Actually itching all over, today is day 7 for me, last night I took an allergy pill (allegra) and so far the itching has stopped! Aquaphor seems to be working for me so far. I also wear contact and I'm praying my eye's don't get dry b/c me and glasses do not go well together! lol I do have eyedrops on hand just in case!
  3. I'm a week into accutane (claravis), for the past couple of days I am like itching everywhere! Head, legs, arms, face. I haven't noticed any rashes. Just wondering if anyone has experienced this? Is it a normal side effect?
×